My 16 y/o niece has been experiencing jerking movements of her right upper extremety, face and body in general constantly for over a week. She is on ativan every 6 hours to control the jerking. She is completely coherent when this takes place. The ativan makes her sleepy and she cannot attend school. She also has numbness in her calves and feet. She has had a fever and 13 lb weight loss prior to these jerking symptoms. :confused: They have run the gamet of testing and ruled out: encephalitis, meningitis, reumatic fever, hyperthyroidism, multiple sclerosis, autoimmune disorders. She's had two MRIs one of her spine and one of her brain. A CT of her brain, a spinal tap, two sleep deprivation EEGs and ECG a U/A , Blood Cultures, a CBC, a metabolic panel with electrolyes. Any ideas? I'm a pediatric nurse and can't even help her!
:( I forgot to mention that she has the worst headache ever as well.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?